# SDR FDEA202303050660

- Difficulty date: March 5, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Floor Panel
- Part number: AEA018111
- Condition: Damaged
- Location: N/A
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK-FLOOR PANEL 272CF HAS MISSING INSERTS. FABRICATED FLOOR PANEL 272CF,PER DWG # (AEA0181-501)
